On generalized absolute Cesaro summability factors

Volume 78 / 2002

A. Nihal Tuncer Annales Polonici Mathematici 78 (2002), 25-29 MSC: 40D15, 40F05. DOI: 10.4064/ap78-1-3


Using $\delta $-quasi-monotone and any almost increasing sequences we prove a theorem on $|C,\alpha ,\beta ;\delta |_k$ summability factors of infinite series, which generalizes a theorem of Mazhar [7] on $|C,1|_k$ summability factors.


  • A. Nihal TuncerDepartment of Mathematics
    Erciyes University
    38039 Kayseri, Turkey

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image